Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


$G(F_{q})$-invariants in irreducible $G(F_{q^{2}})$-modules
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 4 (2000), 446-465 Request permission


We give an explicit formula for the dimension of the space of $G(F_{q})$-invariant vectors in an irreducible complex representation of $G(F_{q^{2}})$, where $G$ is a connected reductive algebraic group defined over a finite field $F_{q}$ with connected center.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C15
  • Retrieve articles in all journals with MSC (2000): 20C15
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Email:
  • Received by editor(s): February 26, 2000
  • Received by editor(s) in revised form: June 26, 2000
  • Published electronically: September 14, 2000
  • Additional Notes: Supported in part by the National Science Foundation
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 446-465
  • MSC (2000): Primary 20C15
  • DOI:
  • MathSciNet review: 1780718